Outputs in random f -ary recursive circuits

Authors

  • Mehri Javanian Department of Statistics, Zanjan University, Zanjan, Iran.
  • Mohammad Q. Vahidi-Asl Department of Statistics, Shahid Beheshti University, Tehran, Iran.

Keywords:

Analysis of algorithm, recursive circuit, martingale central limit theorem

Abstract

This paper extends the study of outputs for random recursive binary circuits in Tsukiji and Mahmoud (Algorithmica 31(2001), 403). We show via martingales that a suitably normalized version of the number of outputs in random f-ary recursive circuits converges in distribution to a normal random variate.

Downloads

Download data is not yet available.

Downloads

Published

2011-12-31

How to Cite

Outputs in random f -ary recursive circuits. (2011). Journal of Prime Research in Mathematics, 7(1), 09 – 18. https://jprm.sms.edu.pk/index.php/jprm/article/view/66